# SDR CALA2009010900029

- Difficulty date: January 8, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 42,538 hours, 12,834 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER SURFACE CORROSION STA 1640 RBL 16-LBL16. REMOVED CORRODED SECTION OF UPPER T-CHORD AND INSTALLED FLOORBEAM REPAIR REF SRM 53-00-51 REPAIR 3, STEP 13 TO BE COMPLIED WITH ON PREP CARD 19-5320-1-6902 AND CLOSE TO BE ACCOMPLISHED ON ZONE 250C CLOSE (SEQ 821).
